# SDR SWIA201125617

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 19,461 hours, 12,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY CEILING LIGHT IS INOPERATIVE.  (FLT 6357)  RELAMPED EMERGENCY LIGHT.
